MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0391
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a patient who had a retained capsule in the stomach for five weeks.The stomach was not working properly and had a lot of food contents so they had a hard time retrieving the capsule.They asked a radiologist and the radiologist was able to clear the stomach of food contents and was able to follow where the capsule was travelling in the stomach.They are going to attempt to retrieve the capsule again now that the stomach was clear of food contents.There was no reported patient outcome.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8838440
Report Number9710107-2019-00348
Device Sequence Number2755696
Product Code NEZ
UDI-Device Identifier07290101364085
UDI-Public07290101364085
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0391
Device Catalogue NumberFGS-0391
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;